HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On visicous conservation laws with growing initial data

Files in This Item:
pre616.pdf948.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83761

Title: On visicous conservation laws with growing initial data
Authors: Yamada, Kazuyuki Browse this author
Issue Date: 25-Nov-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 616
Start Page: 1
End Page: 15
Abstract: A local unique solvability is established for viscous conservation laws when the initial data may grow at the space infinity with a natural order. It is also shown that such a classical solution can be extended to a global-in-time solution proved that the growth order of the initial data is less than the critical order1.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69365
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University